Hi! So I am on Beyaz BC pills, and have been taking them for almost 3 years now. I take them faithfully every night. Usually, my period starts the day after I take the last sugar pill in my pack. It has been this way ever since I first started taking the pills. Even though my periods have become lighter, they would always start on the same day. Well, my period started today, and I still have one more sugar pill to take. So it started a day earlier than usual. I'm having a lot of cramps as well. I was just wondering if this is normal? I'm not currently sexually active, but have been a few months ago. However, we used a condom correctly every single time so I know my chances of pregnancy are very low. So, is this normal to start a day early? Should I be concerned? Thanks!
Posts: 2 | From: Michigan | Registered: Jun 2014
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.